# SDR NSVA20070181

- Difficulty date: July 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 27,656 hours, 38,401 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST AFTER BRAKE RELEASE, CARGO DOOR LIGHT ILLUMINATED.  LUBED DOOR HANDLE, OP CHECKS GOOD.
